Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Automatic selection of sequence transformations


Author: J.-P. Delahaye
Journal: Math. Comp. 37 (1981), 197-204
MSC: Primary 65B99
DOI: https://doi.org/10.1090/S0025-5718-1981-0616372-5
MathSciNet review: 616372
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some methods of automatic selection of sequence transformations for accelerating the convergence of sequences are presented. Two theorems show the efficiency of these methods. This is confirmed by numerical experiments.


References [Enhancements On Off] (What's this?)

  • [1] C. Brezinski, "Accélération de suites à convergence logarithmique," C. R. Acad. Sci. Paris Sér. A-B, v. 273, 1971, pp. 727-730. MR 0305544 (46:4674)
  • [2] C. Brezinski, "Etudes sur les $ \varepsilon $ et $ \rho$-algorithmes," Numer. Math., v. 17, 1971, pp. 153-162. MR 0286242 (44:3455)
  • [3] C. Brezinski, Accélération de la Convergence en Analyse Numérique, Lecture Notes in Math., vol. 584, Springer-Verlag, Heidelberg, 1977. MR 0455266 (56:13505)
  • [4] C. Brezinski, Algorithmes d'Accélération de la Convergence: Etude Numérique, Technip, Paris, 1978. MR 511657 (80b:65004)
  • [5] C. Brezinski, A General Extrapolation Algorithm, Publ. A. N. O. No. 9, Univ. des. Sci. et Tech, de Lille, 1979. MR 585245 (81j:65015)
  • [6] F. Cordellier, Sur la Régularité des Procédés $ {\delta ^2}$ d'Aitken et W de Lubkin, Publ. A. N. O. No. 10, Univ. des Sci. et Tech, de Lille, 1979.
  • [7] J. P. Delahaye, Etude Générale des Procédés de Choix Entre Transformations de Suites en Accélération de la Convergence, Publ. A. N. O., Univ. des Sci. et Tech. de Lille. (To appear.)
  • [8] P. J. Laurent, Etude des procédés d'Extrapolation en Analyse Numérique, Thèse, Grenoble, 1964.
  • [9] K. J. Overholt, "Extended Aitken acceleration," BIT, v. 6, 1965, pp. 122-132. MR 0179907 (31:4144)
  • [10] D. Shanks, "Non linear transformations of divergent and slowly convergent series," J. Math. Phys., v. 34, 1955, pp. 1-42. MR 0068901 (16:961e)
  • [11] P. Wynn, "On a device for computing the $ {e_m}({S_n})$ transformation," MTAC, v. 10, 1956, pp. 91-96. MR 0084056 (18:801e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B99

Retrieve articles in all journals with MSC: 65B99


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0616372-5
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society